# SDR AALA202403078101

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 31,722 hours, 4,265 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT WING AILERON CLOSURE RIB BOTTOM FLANGE. ACCOMPLISHED REPAIR / MODIFICATION OF AILERON CLOSURE RIB AT LEFT WING REAR SPAR STATION 1230 PER EA 351892. THIS ACCOMPLISHES BOEING SB B787-81205-SB570027-00.
